MAUDE Adverse Event Report: CARDINAL HEALTH P400 UM 16FR SIL COUDE CSD IFC; URINARY DRAINAGE COLLECTION KIT, FOR INDWELLING CATHETER

CARDINAL HEALTH P400 UM 16FR SIL COUDE CSD IFC; URINARY DRAINAGE COLLECTION KIT, FOR INDWELLING CATHETER
Model Number P4P16CSDK
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.H3: device evaluation comment - the customer stated that the device will not be returned for evaluation because it was contaminated and therefore discarded.
 
Event or Problem Description
Customer reports: the foley balloon burst.Per additional information received on (b)(6)2023, the balloon bursts occurred with the same patient.Five hours after the 4th foley was replaced, the balloon popped again.Patient went to akron bath they put in an 18f foley which popped an hour later.She then returned to medina.Urology thought it could be related to a bladder stone.
 
Additional Manufacturer Narrative
We have concluded our investigation process related to your complaint.Based on the information available to us, we were unable to confirm the event.In the meantime, all information received will be used for further tracking and trending purposes.

Brand Name
P400 UM 16FR SIL COUDE CSD IFC
Common Device Name
URINARY DRAINAGE COLLECTION KIT, FOR INDWELLING CATHETER
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key17212678
Report Number9612030-2023-03741
Device Sequence Number6249226
Product Code FCN
UDI-Device Identifier10884521174061
UDI-Public10884521174061
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberP4P16CSDK
Device Catalogue NumberP4P16CSDK
Device Lot Number2304400464
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2023
Supplement Date Received by Manufacturer06/21/2023
Initial Report FDA Received Date06/27/2023
Supplement Report FDA Received Date08/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown